# SDR DALA2024120211332

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 31999
- Aircraft time: 20,797 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 3c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6496266) SEAT 3C ONE EMERGENCY LIGHT INOP. REMOVED AND REPLACED SEAT 3C FWD EMERGENCY FLOOR PATH LIGHT PER B737 AMM 33-51. ALL CHECKS GOOD.
